# SDR AALA202405084920

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 62,617 hours, 26,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE RIGHT SIDE OF THE GIRT BAR IS VERY DIFFICULT TO PLACE IN THE FLOOR BRACKET DUE TO THE SPRING CLIP NOT WORKING PROPERLY LOCATED AT DOOR 1L. REPLACED SPRING ON FORWARD FLOOR BRACKET FOR L1 DOOR AND OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
